# SDR FDEA201910172678

- Difficulty date: October 17, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FRAME STATION 535 9G NET SUPPORT YOKE LONGERON 19 LEFT UPPER   EXISTING OUTER REPAIR ANGLE FOUND CHAFFED. CABIN AT LEFT HAND FRAME STATION 535 LONGERON 19 LEFT CHAFFED AREA AT EXISTING   OUTER REPAIR ANGLE EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R   FIGURE 205 ALLOWABLE DAMAGE. CHAFFED EXISTING OUTER REPAIR ANGLE REMOVED AS PER   SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIG 202 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
